MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX54OD; HIP ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 36IDX54OD; HIP ACETABULAR LINERS
Catalog Number 121936154
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923); Noise, Audible (3273)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the catalog/model number was not provided, (01)gtin is not available.
 
Event or Problem Description
Surgeon is reporting a revision of a pe hip inlay because of inlay dislocation and inlay breakage of a 10°, 4+ pe insert.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d1, d2a, d4 (catalog, lot, expiration date), g4 pma/510(k), h4.Corrected: d4 primary udi number.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d6b, d10 (concomitant), h6 (medical device problem code).Corrected: h6 (health effect - clinical code).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the exact date of the inlay luxation is unclear, the patient presented himself on (b)(6) 2025 as an emergency in my office hours, he reported that it was the first time last (b)(6) 2025 there would have been a cracking in the hip, but then no problems, then suddenly on thursday there would have been a clear cracking and restricted movement.Presentation in the office hours, here an asymmetric position of the head in the pan was shown, under pull a clicking could be heard, thus presumably inlay fracture and/or dislocation.The relief of the forearm support, the formulation of an orthosis, the following day a difference in rotational length ct could be organized in the medical hospital school, but the correct position of the implants was shown, the decentration of the head with thus confirmation of the presumption of an inlay insufficiency dd fracture.Consequently, clarification of the revision and inlay change.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary surgeon is reporting a revision of a pe hip inlay because of inlay dislocation and inlay breakage of a 10°, 4+ pe insert.See photos/video.The product was not returned to depuy synthes; however, photos were provided for review.(b)(4).The photo and video investigation revealed that the pinn mar +4 10d 36idx54od was fractured at the lipped section.In addition, based on the quality of the provided photos, the liner appears to have some anti-rotation device (ard) tabs sheared off and seems to be slightly deformed at the rim.Additionally, the femoral head presents metal transfer.Due to the observed conditions, it is reasonable to conclude that a disassociation event occurred between the liner and the cup.There is no indication that a design or manufacturing issue has caused or contributed to the reported event.Although the liner failure cannot be traced to design or manufacturing, a definite root cause cannot be established due to there being multiple factors that may influence.Consideration must be given to all potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.It is highly recommended to the patient to consult with their healthcare professional for further assessment.A manufacturing record evaluation was performed for the finished device product description: pinn mar +4 10d 36idx54od product code: 121936154 lot number: m7563m, and no non-conformances nor manufacturing irregularities were identified.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the pinn mar +4 10d 36idx54od would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot 1) quantity manufactured: (b)(4) 2) date of manufacture: 10/11/2024 3) any anomalies or deviations identified in dhr: none 4) expiry date: 09/30/2029 5) ifu reference: ifu-0902-00-701.Device history review a manufacturing record evaluation was performed for the finished device product description: pinn mar +4 10d 36idx54od product code: 121936154 lot number: m7563m, and no non-conformances nor manufacturing irregularities were identified.

Brand Name
PINN MAR +4 10D 36IDX54OD
Common Device Name
HIP ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23897862
Report Number1818910-2025-22593
Device Sequence Number5030588
Product Code LPH
UDI-Device Identifier10603295014584
UDI-Public(01)10603295014584(17)290930(10)M7563M
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121936154
Device Lot NumberM7563M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/12/2026
01/20/2026
01/26/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/14/2026
01/21/2026
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN HIP FEMORAL HEAD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown